# SDR DALA2021021700896

- Difficulty date: February 16, 2021
- Submitted: February 17, 2021
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 67,698 hours, 31,278 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Profile
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3252 CRACK ON EMERGENCY EXIT DOOR 844 RH AFT LOAD TRANSMITTING PROFILE FWD. DOOR LOCATED IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FWD LOAD TRANSMITTING PROFILE PER A320 SRM 51-72-11 AND 51-42-11. OK FOR SERVICE. (1732082)
